CSN Login
Members Online: 12

Migraines gone after chemo!?

kettu
Posts: 2
Joined: Mar 2007

I was treated for Hogdkin's lymphoma with ABVD chemotherapy 5-8/2006. Before that I used to have frequent migraines 1-2 times a week and little to no help from the attempts with several preventive drug regimes.
However, soon after the start of the chemo, my migraines disappeared completely and haven't returned up to this date.
I've been wondering if it's caused by the chemo damaging blood vessels and making them more stiff, so that the intracranial vessels can't painfully expand anymore, as it happens during a migraine attack. Or is it just a coincidence.
Whatever the reason, I'm very glad -something good about cancer! :)
But I'd be interested to know if anybody else has had a similar experience of migraines disappearing after ABVD or other chemo regimen?

geo51
Posts: 5
Joined: Mar 2007

chemo begins to shrink and dissolve growths and tumors. sometimes some small tumor is pressing on a nerve which will cause pain. all the mri and ct scans wont always show noticeable impact. for about one month i had excruciating pains from my hip bone down my calf and acchilles tendon, down to the bottoms of my foot. xrays and mri showed nothing. my spine disks seemed ok...but the pain is there!!!! i was living on prednisolone, tylenol3 and muscle relaxers. they only helped for 1-2 hrs. just started 3rd chemo regimen last week. by second day of chemo, pain left. now a week later no more pain. obviously the chemo solved the situation. i did not have sciatica. it had to be something of a tumor interfering with nerves. your situation seems to be similar solution. dont ask too much why, just thank god your pain has gone for now. you are worrying that the loss of pain is somehow a bad signal. be positive, not negative.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network